# SDR UIEA2020083101897

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,132 hours, 18,165 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON 2 START ATTEMPTS( OPS CHECKED APU START. STARTED 05 CONSECUTIVE TIME WITH NO ISSUES. IAW AMM 49-11-00 OPS GOOD  )
